M. Ajtai, J. Komlós, and E. Szemerédi, The longest path in a random graph, Combinatorica, vol.4, issue.1, pp.1-12, 1981.
DOI : 10.1007/BF02579172

D. Aldous and J. Pitman, The asymptotic speed and shape of a particle system, Probability, statistics and analysis, pp.1-23, 1983.
DOI : 10.1017/CBO9780511662430.001

B. Amnon, P. Barak, and . Erd?-os, On the maximal number of strongly independent vertices in a random acyclic directed graph, SIAM J. Algebraic Discrete Methods, vol.5, issue.4, pp.508-514, 1984.

J. Bérard and J. Gouéré, Brunet-Derrida Behavior of Branching-Selection Particle Systems on the Line, Communications in Mathematical Physics, vol.131, issue.2, pp.323-342, 2010.
DOI : 10.1007/s00220-010-1067-y

J. Bérard and P. Maillard, The limiting process of $N$-particle branching random walk with polynomial tails, Electronic Journal of Probability, vol.19, issue.0, 2014.
DOI : 10.1214/EJP.v19-3111

J. D. Biggins, The first-and last-birth problems for a multitype agedependent branching process Advances in Appl, Probability, vol.8, issue.3, pp.446-459, 1976.

E. Brunet and B. Derrida, Shift in the velocity of a front due to a cutoff, Physical Review E, vol.31, issue.3, pp.2597-2604, 1997.
DOI : 10.1002/cpa.3160310502

K. Chernysh and S. Ramassamy, Abstract, Journal of Applied Probability, vol.9, issue.02, 2016.
DOI : 10.1017/CBO9780511662430.001

E. Joel, . Cohen, M. Charles, and . Newman, Community area and food-chain length: theoretical predictions, American Naturalist, pp.1542-1554, 1991.

D. Denisov, S. Foss, and T. Konstantopoulos, Limit theorems for a random directed slab graph, The Annals of Applied Probability, vol.22, issue.2, pp.702-733, 2012.
DOI : 10.1214/11-AAP783

URL : http://doi.org/10.1214/11-aap783

S. Foss and T. Konstantopoulos, Extended renovation theory and limit theorems for stochastic ordered graphs, Markov Process. Related Fields, vol.9, issue.3, pp.413-468, 2003.

S. Foss, J. B. Martin, and P. Schmidt, Long-range last-passage percolation on the line, The Annals of Applied Probability, vol.24, issue.1, pp.198-234, 2014.
DOI : 10.1214/13-AAP920

URL : http://doi.org/10.1214/13-aap920

S. Foss and S. Zachary, Stochastic Sequences with a Regenerative Structure that May Depend Both on the Future and on the Past, Advances in Applied Probability, vol.12, issue.04, pp.1083-1110, 2013.
DOI : 10.1214/11-AOP678

E. Gelenbe, R. Nelson, T. Philips, and A. Tantawi, An approximation of the processing time for a random graph model of parallel computation, Proceedings of 1986 ACM Fall Joint Computer Conference, ACM '86, pp.691-697, 1986.

M. Isopi, M. Charles, and . Newman, Speed of parallel processing for random task graphs, Communications on Pure and Applied Mathematics, vol.44, issue.3, pp.361-376, 1994.
DOI : 10.1007/978-0-387-75953-1

O. Kallenberg, Foundations of modern probability. Probability and its Applications, 2002.

T. Konstantopoulos and K. Trinajsti´ctrinajsti´c, Convergence to the Tracy- Widom distribution for longest paths in a directed random graph. ALEA Lat, Am. J. Probab. Math. Stat, vol.10, issue.2, pp.711-730, 2013.

A. E. Kyprianou, A note on branching Lévy processes. Stochastic Process, Appl, vol.82, issue.1, pp.1-14, 1999.
DOI : 10.1016/s0304-4149(99)00010-1

URL : https://doi.org/10.1016/s0304-4149(99)00010-1

P. Maillard, Speed and fluctuations of N-particle branching Brownian motion with spatial selection, Probability Theory and Related Fields, vol.20, issue.30, 2013.
DOI : 10.1016/j.physrep.2003.08.001

B. Mallein, $N$-Branching random walk with $\alpha$-stable spine, Teoriya Veroyatnostei i ee Primeneniya, vol.62, issue.2, 2015.
DOI : 10.4213/tvp5117

M. Charles and . Newman, Chain lengths in certain random directed graphs. Random Structures and Algorithms, pp.243-253, 1992.

C. Newman and J. Cohen, A Stochastic Theory of Community Food Webs IV: Theory of Food Chain Lengths in Large Webs, Proceedings of the Royal Society B: Biological Sciences, vol.228, issue.1252, pp.355-377, 1252.
DOI : 10.1098/rspb.1986.0059

P. Richard and . Stanley, Enumerative combinatorics, of cambridge studies in advanced mathematics, 1997.

C. Aaron and T. , Polynomial Local Improvement Algorithms in Combinatorial Optimization, p.8202049, 1981.

U. K¯, Spatial growth of a branching process of particles living in R d, Ann. Probab, vol.10, issue.4, pp.896-918, 1982.

F. E. Villetaneuse, -mail address: mallein@math.univ-paris13.fr Sanjay Ramassamy